# SDR 95ZZZX2882

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N614PW
- Make and model: Beech C 23
- Aircraft serial: M2364
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Prop Spinner
- Part time: 454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PROPELLER SPINNER BULKHEAD CRACKED AROUND RADIUS OF SHOULDERED WASHERS.  THIS IS POOR DESIGN AS THE BULKHEAD IS NOT FLAT AT OUTER RADIUS OF WASHERS.  THIS HAS BEEN THE TWELFTH BULKHEAD REPLACED ON THIS TYPE AIRCRAFT IN THE PAST YEAR AT THIS REPAIR STATION.  SOME HAVE BEEN FOUND CRACKED WITH LESS THAN 100 HOURS.
